# SDR CA080828004

- Difficulty date: August 28, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bag JETSTM3112
- Aircraft time: 18,576 hours
- Engine: Garrtt TPE33110UGR
- System (JASC): 2720 · Rudder Control System
- Part: Fitting
- Part number: 137312E401
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAPER PINS PN SP28N14 FOUND SLIGHTLY LOOSE AT SPRING END FITTING ASSY.
